Analysis of nonlinear neutral pantograph differential equations with Hilfer fractional derivative

Analysis of neutral pantograph differential equations

  • Elsayed M. Elsayed King AbdulAziz University
  • S. Harikrishnan
  • K. Kanagarajan
Keywords: ψ-Hilfer fractional derivative, Existence, Stability

Abstract

In this paper, we discuss the existence, uniqueness and stability of nonlinear neutral pantograph equation with ?-Hilfer fractional derivative. The arguments are based upon Schauder fixed point theorem and Banach contraction principle. Moreover we discuss the Ulam-Hyers type stability.

References

S. Abbas, M. Benchohra, S. Sivasundaram, Dynamics and Ulam stability for Hilfer type fractional differential equations, Nonlinear Stud. 4 (2016) 627-637.

B. Ahmad, S. K. Ntouyas, Initial value problems of fractional order Hadamard-type functional differential equations, Electronic Journal of Differential Equations, 77 (2015), 1-9.

K. Balachandran, S. Kiruthika, J.J. Trujillo, Existence of solutions of Nonlinear fractional pantograph equations, Acta Mathematica Scientia, 33B,(2013),1-9.

K.M. Furati, M. D. Kassim, N.E. Tatar, Existence and uniqueness for a problem involving Hilfer fractional derivative, Comput. Math. Appl. 64 (2012), 1616-1626.

A. Granas, J. Dugundji, Fixed point theory, Springer-verlag, New York, 2003.

K.M. Furati, N.E. Tatar, An existence results for a nonlocal fractional differetial problem, Journal of Fractional Calculus, 26 (2004), 43-51.

K. Guan, Q. Wang, X. He, Oscillation of a pantograph differential equation with impulsive perturbations, Applied Mathematics and Computation, 219, (2012), 3147-3153.

H.Gu, J.J.Trujillo, Existence of mild solution for evolution equation with Hilfer fractional derivative, Appl. Math. Comput. 257(2014), 344-354.

R.Hilfer, Application of fractional Calculus in Physics, World Scientific, Singapore, 1999.

R. W. Ibrahim, GeneralizedUlam-Hyers stability for fractional differential equations, Int. J. Math.23 (2012),1-9.

A. Iserles, On the generalized pantograph functional differential equation, European Journal of Applied Mathematics, (1993), 4, 1-38.

A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations, in: Mathematics Studies, vol. 204, Elsevier, 2006.

R. Kamocki, C. Obcznnski, Onfractional Cauchy-type problems containing Hilferderivative, Electron. J. Qual. Theory. Differ. Equ. 50 (2016), 1-12.

P. Muniyappan, S. Rajan, Hyers-Ulam-Rassias stability of fractional differential equation, Int. J. Pure Appl. Math. 102 (2015),631-642.

D. S. Oliveira, E. Capelas de oliveira, Hilfer-Katugampola fractional derivative, arxiv:1705.07733v1, 2017.

I. Podlubny, Fractional Differential Equations, in: Mathematics in Science and Engineering, vol. 198, Acad. Press, 1999.

D. Vivek, K. Kanagarajan, S. Sivasundaram, Dynamics and stability of pantograph equations via Hilfer fractional derivative, Nonlinear Stud. 23(4) (2016),685-698.

D. Vivek, K. Kanagarajan, S. Harikrishnan, Existence and uniqueness results for pantograph equations with generalized fractional derivative, Journal of Nonlinear Analysis and Application, 2017,(Accepted article-ID 00370).

J. Vanterler da C. Sousa, E. Capelas de Oliveira, On the ?-Hilfer fractional derivative,

arXiv:1704.08186.

J. Wang, L. Lv, Y. Zhou, Ulam stability and data dependence for fractional differential equations with Caputo derivative, Electronic Journal of Qualitative Theory of Differential Equations, 63, (2011), 1-10.

J. Wang, L. Lv, Y. Zhou, Ulam stability and data dependence for fractional differential equations with Caputo derivative,Electron. J. Qual. Theory Differ. Equ. 63 (2011),1-10.

J. Wang, Y. Zhou, New concepts and results in stability of fractional differential equations,Commun. Nonlinear Sci. Numer. Simulat.17 (2012),2530-2538.

H. Ye, J. Gao, Y. Ding, A generalized Gronwall inequality and its application to a fractional differential equation, Journal of Mathematical Analysis and Applications, 328, (2007), 1075-1081.

Published
2018-08-29
Section
Research Articles